# SDR AALA20170304004

- Difficulty date: March 1, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 48,666 hours, 19,859 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN CENTER WING REAR SPAR VERTICAL PRESSURE WEB. REPAIRED PRESSURE WEB PER EA 267770.
